# SDR HEEA062148

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Part number: 646600251
- Condition: Erratic
- Location: Oil Temperature
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PROBE GETS HOT, TEMPERATURE GAUGE ENABLES, JUMPS AROUND.
